New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

deedah
Regular Member


Date Joined Mar 2008
Total Posts : 55
   Posted 4/7/2008 11:31 AM (GMT -7)   
It seems since my doc increased my zoloft that I have been having very vivid and sometimes horrible dreams. Has any one else experienced this with zoloft? I have heard that zoloft can cause vivid dreams. I have an appt tomorrow and will discuss this with the doc then, but in the meantime, just wondering if this has happened with any one else. I take .5 klonopin before bed and .5 when I wake up, and once that kicks in the anxiety from the dreams wears off. I take 75mg of zoloft in the evening (tried to switch to am, but seems more effective in the evening for me.) Thanks guys!
Deb

smittythepig
Regular Member


Date Joined Nov 2006
Total Posts : 74
   Posted 4/7/2008 1:16 PM (GMT -7)   
i've heard that this can happen when you increase or decrease the medication. any changes will result in the brain needing some time to adjust, and one side-effect can be vivid dreams. how long has it been since the increase? you might just need some more time to adjust to the change in dosage.

wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 4/7/2008 3:58 PM (GMT -7)   
Deb,
 
I agree with Smitty - you may just need some more time to adjust to the med.  How long has it been since the dose was changed?  If this persists, please call your doctor to discuss to see what he/she has to say and go from there.  Let us know what happens, I would be interested in knowing.
 
Take care,
Wen

Co-Moderator Anxiety/Panic Disorders

Every little bit helps, please donate to HW if you can!   http://www.healingwell.com/donate 

I am in no way a medical professional, any advice given is purely on an amateur level.

Please seek professional advice from your doctor.

Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea

Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium

“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”

Top Fuel pro - Bob Vandergriff, Jr


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/7/2008 4:02 PM (GMT -7)   

Hey there, I have had the bad dreams too.  I was on Cymbalta at 120mg and every night I had a bad dream that would make me feel really awful in the morning even thow I knew I was just dreaming. I had to drop back to 90 mg dose.

Please do talk with your physician and  keep posting here.  We are your family and hope to be able to help you through the tough times.

Hugs  (((((((((((((HUGS))))))))))))))

Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


deedah
Regular Member


Date Joined Mar 2008
Total Posts : 55
   Posted 4/7/2008 4:35 PM (GMT -7)   
He increased my dose from 50mg to 75mg almost 3 weeks ago. At the same time is when I started taking the clonazopam. Thanks for being there for me. It is so hard to wake up trembling and crying...

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 4/7/2008 5:08 PM (GMT -7)   
Deedah,  I've had similar things happen when I change my meds or the dose..I'm really sorry to hear you are waking up crying and trembling from the dreams..they certainly must be vivid (and that is no way to start the day).  I'm hoping, for you, that this is just your body adjusting and that it will pass with all other side effects.  If it doesn't then maybe it's not the med for you.
 
Don't feel to dis-heartened, maybe try wnd write down some of these dreams in the morning...maybe you can make a fortune selling them as screenplays one day!! I hope it all this eases up for you soon deedah xx ((hugs))

Co-Moderator Anxiety/Panic Disorders

Weekend Warrior Princess


percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 4/7/2008 5:42 PM (GMT -7)   
Deb,

I can't add anything to the good advice you've already gotten through this thread. I'm sorry you're going through such a tough adjustment to the medication. Take good care of yourself.

percycat

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 4/8/2008 1:52 AM (GMT -7)   
I hope you are sleeping easier tonight...I'm thinking of you and wishes you sweet dreams...keep us posted sweetie.

Co-Moderator Anxiety/Panic Disorders

Weekend Warrior Princess

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 7:05 AM (GMT -7)
There are a total of 2,736,310 posts in 301,367 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
239 Guest(s), 3 Registered Member(s) are currently online.  Details
Asha00, reminder, LMusings


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer